# SDR ASAA2022071239044

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 961 hours, 274 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHEN A PROBE HEAT PLACED TO AUTO, L ELEV PITOT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 30-31-00-810-803. L ELEVATOR PITOT LIGHT NOT ILLUMINATED DURING CHECK.
